Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On univalent mappings by solutions of linear elliptic partial differential equations

Author: Paul W. Berg
Journal: Trans. Amer. Math. Soc. 84 (1957), 310-318
MSC: Primary 35.0X
MathSciNet review: 0083657
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Bers, Theory of pseudo-analytic functions, Lecture notes (mimeographed), New York University, 1953. MR 0057347 (15:211c)
  • [2] L. Bers, Local behaviour of solutions of general linear elliptic equations, Comm. Pure Appl. Math. vol. 8 (1955) pp. 473-496. MR 0075416 (17:743a)
  • [3] E. Heinz, Über die Lösungen der Minimalflächengleichung, Nachrichten der Akademie der Wissenschaften in Göttingen. Mathematisch-Physikalische Klasse (1952) pp. 51-56. MR 0054182 (14:885c)
  • [4] E. Hopf, Über den funktionalen, insbesondere den analytischer Character der Lösungen elliptischer Differential-gleichungen zweiter Ordnung, Math. Zeit. vol. 34 (1931) pp. 191-233.
  • [5] H. Lewy, On the non-vanishing of the Jacobian in certain one-to-one mappings, Bull. Amer. Math. Soc. vol. 42 (1936) pp. 689-692. MR 1563404
  • [6] J. Schauder, Über lineare elliptische Differentialgleichungen zweiter Ordnung, Math. Zeit. vol. 38 (1934) pp. 257-282. MR 1545448

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.0X

Retrieve articles in all journals with MSC: 35.0X

Additional Information

Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society